# SDR GTIA030393

- Difficulty date: May 20, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT ACCY COMPARTMENT WEB CRACKED AT FS 1485 APPROX 20 INCHES RBL.  REMOVED CRACKED WEB.  STOP DRILLED CRACK.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.  UPON FURTHER INSPECTION FOUND CHAFING AND CRACK.  STOP DRILLED CRACK.  NO DOUBLER REQUIRED.  INSTALLED REPAIR WEB.  (M)
